# SDR SWAA2020040223170

- Difficulty date: February 18, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LE STA 78.29 ON ACCESS PANEL 341B AT RT HORIZO NTAL STABILIZER / REPLACED LEADING EDGE RIB LOC. STA 78.29 ON ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 186A1301; DWG 186A1001
